Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 1, Pages 130–144 (Mi msb1285)  

This article is cited in 3 scientific papers (total in 3 papers)

Engel properties of the multiplicative group of a group algebra

A. A. Bovdia, I. I. Khriptab

a Uzhgorod State University
b Drogobych Pedagogical Institute

Abstract: The structure of the multiplicative group of a group algebra is studied. The main problem is that of describing the structure of groups whose group algebras over a given field have multiplicative groups satisfying an Engel (or bounded Engel) condition.

Full text: PDF file (1584 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 72:1, 121–134

Bibliographic databases:

UDC: 512
MSC: Primary 20C07, 20F45; Secondary 16S34
Received: 27.02.1990

Citation: A. A. Bovdi, I. I. Khripta, “Engel properties of the multiplicative group of a group algebra”, Mat. Sb., 182:1 (1991), 130–144; Math. USSR-Sb., 72:1 (1992), 121–134

Citation in format AMSBIB
\Bibitem{BovKhr91}
\by A.~A.~Bovdi, I.~I.~Khripta
\paper Engel properties of the multiplicative group of a~group algebra
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 1
\pages 130--144
\mathnet{http://mi.mathnet.ru/msb1285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1098843}
\zmath{https://zbmath.org/?q=an:0776.16010|0723.16013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..72..121B}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 72
\issue 1
\pages 121--134
\crossref{https://doi.org/10.1070/SM1992v072n01ABEH001265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JF72300007}


Linking options:
  • http://mi.mathnet.ru/eng/msb1285
  • http://mi.mathnet.ru/eng/msb/v182/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Kurdics, “Engel properties of group algebras II”, Journal of Pure and Applied Algebra, 133:1-2 (1998), 179  crossref  mathscinet  zmath
    2. Bovdi A., “The Group of Units of a Group Algebra of Characteristic P”, Publ. Math.-Debr., 52:1-2 (1998), 193–244  mathscinet  zmath  isi
    3. A. Bovdi, “Group algebras with an Engel group of units”, J Austral Math Soc, 80:2 (2006), 173  crossref  mathscinet  zmath  isi
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:190
    Full text:77
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021